<  Back to the Polytechnique Montréal portal

Nodal Velocity Derivatives of Finite Element Solutions: the Find Method for Incompressible Navier-Stokes Equations

F. Ilinca and Dominique Pelletier

Article (2008)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/20648/
Journal Title: International Journal for Numerical Methods in Engineering (vol. 76, no. 4)
Publisher: Wiley
DOI: 10.1002/nme.2328
Official URL: https://doi.org/10.1002/nme.2328
Date Deposited: 18 Apr 2023 15:15
Last Modified: 05 Apr 2024 11:03
Cite in APA 7: Ilinca, F., & Pelletier, D. (2008). Nodal Velocity Derivatives of Finite Element Solutions: the Find Method for Incompressible Navier-Stokes Equations. International Journal for Numerical Methods in Engineering, 76(4), 455-481. https://doi.org/10.1002/nme.2328

Statistics

Dimensions

Repository Staff Only

View Item View Item